Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 34538, 19 pages
http://dx.doi.org/10.1155/IJMMS/2006/34538

On the existence of multiple positive entire solutions for a class of quasilinear elliptic equations

School of Mathematics and Computer Science, Nanjing Normal University, Jiangsu, Nanjing 210097, China

Received 21 June 2005; Revised 22 November 2005; Accepted 22 January 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Our goal is to establish the theorems of existence and multiple of positive entire solutions for a class quasilinear elliptic equations in N with the Schauder-Tychonoff fixed point theorem as the principal tool. In many articles, the theorems of existence and multiple of positive entire solutions for a class semilinear elliptic equations are established. The results of the semilinear equations are extended to the quasilinear ones and the results of semilinear equations are developed.